# SDR A6WA201040819

- Difficulty date: November 15, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 16,940 hours, 16,000 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START IN FLIGHT.  AFTER LANDING APU STARTED & FUEL ODOR NOTED IN CABIN RT AFTER START, THEN DISSAPATED SHORTLY AFTERWARDS.  INSPECTED APU, FOUND NO FUEL LEAKS.  RAN APU FOR 20 MINUTES, NO ODOR NOTED.  OK FOR SERVICE.
